# SDR CA070515008

- Difficulty date: May 15, 2007
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Beech 1900D
- Aircraft time: 17,509 hours
- Engine: Pwa PT6A67D
- Propeller: Hartzl HCE4A3I
- System (JASC): 6122 · Propeller Governor
- Part: Governor
- Part number: 8210410
- Condition: Out Of Rig
- Location: Propeller
- Stage of operation: LD
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) ON NUMEROUS LANDINGS THE AC YAWED HARD TO THE LT. AFTER RIGGING THE SNAG WOULD GO AWAY FOR NUMEROUS LANDINGS THEN YAW AGAIN TO THE LT. MAINT REPLACED THE LT PROP GOVERNOR AND RETURNED THE ACFT TO SERVICE. TO DATE THE SNAG HAS NOT RE-OCCURED. (TC NR 20070515008)
